# SDR 07FDEA01681

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM WEB AT STA 1501 Z= -40 APPROX FOUND CRACK ON EXISTING REPAIR.  REPAIR WEB IAW SRM 53-00-01 FIG 10 VOL 1.
